# SDR SCNA20160621087

- Difficulty date: June 21, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 52,642 hours, 20,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS FLOOR STRIP AT SEAT 10ABC IS INOPERATIVE.  REPLACED EEPLS FLOOR STRIP.  OPS TEST GOOD.
